The largest eigenvalues of finite rank deformation of large Wigner matrices: Convergence and nonuniversality of the fluctuations

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (1), pp.1-47
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00379900
Contributeur : Serena Benassù <>
Soumis le : mercredi 29 avril 2009 - 15:10:39
Dernière modification le : jeudi 27 avril 2017 - 09:47:22

Identifiants

  • HAL Id : hal-00379900, version 1

Collections

Citation

C. Donati-Martin, M. Capitaine, D. Féral. The largest eigenvalues of finite rank deformation of large Wigner matrices: Convergence and nonuniversality of the fluctuations. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (1), pp.1-47. <hal-00379900>

Partager

Métriques

Consultations de la notice

35